Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 27 (1973), 205-218
DOI: https://doi.org/10.1090/S0025-5718-73-99705-6
Corrigendum: Math. Comp. 27 (1973), 683.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Akhiezer, Theory of Approximation, Ungar, New York, 1956.
  • [2] P. L. Butzer & H. Berens, Semigroups of Operators and Approximation, Die Grundlehren der math. Wissenschaften, Band 145, Springer-Verlag, New York, 1967. MR 0230022 (37:5588)
  • [3] H. S. Shapiro, Topics in Approximation, Lecture Notes in Math., vol. 187, Springer-Verlag, New York and Berlin, 1971. MR 0437981 (55:10902)
  • [1] A. E. Western & J. C. P. Miller, Tables of Indices and Primitive Roots, Royal Society Mathematical Tables, v. 9, Cambridge Univ. Press, London, 1968, p. xli. MR 0246488 (39:7792)
  • [2] Daniel Shanks, Solved and Unsolved Problems in Number Theory, Spartan Books, Washington, D.C., 1962, pp. 80-83. MR 0160741 (28:3952)
  • [3] A. Cunningham, "On the number of primes of the same residuacity," Proc. London Math. Soc., (2), v. 13, 1914, pp. 258-272.
  • [4] D. H. Lehmer & Emma Lehmer, "Heuristics, anyone?," Studies in Mathematical Analysis and Related Topics, Stanford Univ. Press, Stanford, Calif., 1962, pp. 202-210. MR 0144868 (26:2409)
  • [5] J. C. P. Miller, Primitive Root Counts, University Mathematical Laboratory, Cambridge, England. Ms. deposited in UMT file; Math. Comp., v. 26, 1972, p. 1024, RMT 54.
  • [6] D. H. Lehmer, Guide to Tables in the Theory of Numbers, National Research Council Bulletin No. 105, Washington, D.C., 1941, p. 15. MR 0003625 (2:247a)
  • [7] Samuel Yates, Partial List of Primes with Decimal Periods Less than 3000, Moorestown, New Jersey, Ms. deposited in UMT file; Math. Comp., v. 26, 1972, p. 1024, RMT 55.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-73-99705-6
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society